# SDR CA991103065

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6130 · Propeller Braking
- Part: Brake
- Part number: FE1595006
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PROPELLER BRAKE FAILED DUE FAILURE OF COMPONENT, PN FE1595006.
